# SDR QXEA2019091000351

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 16,840 hours, 18,189 cycles
- System (JASC): 3820 · Wash Water System
- Part: Sink
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SULFUR LIKE SMELL COMING FROM FLIGHT ATTENDANT WASH BASIN. REMOVED FROM SERVICE. CLEANED WATER BASIN THOROUGHLY. DRAINED WATER BASIN. ODOR IS GONE. NO FURTHER DEFECTS TO BE NOTED. AIRCRAFT RETURNED TO SERVICE.
